# SDR SWAA2025120140043

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8882Q
- Make and model: Boeing 737-8
- Aircraft serial: 67967
- Aircraft time: 8,227 hours, 4,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR CAME LOOSE WHEN ATTEMPTING TO CLOSE DOOR.   RESECURED THE L1 GIRT BAR IAW AMM 52-11-00, NO DEFECTS NOTED.
